My 32 yr old daughter had sore throat 3 weeks ago, last week had a sour stomacn from acid, At 4 am yesterday she work up with severe vomiting and diarrhea. Went to Dr at 10 and he ordered ct of stomacn and pelvis thinking appy or ovarian cyst. negative and blood work negative. Put her on zofran!!! took 1 pill at 4 pm yesterday and today has a rash on her chest and neck. Feels very tired and wants to sleep. Dr said give her Benadryl for rash. has not ran a fever/ I don't understand what is going on and dr said it is the stomach flu. Can you help ,me
Rash may be from allergy to zofran. She should STOP taking it and have allergy test for zofran done.
If sore throat fels like a heartburn - acidic feeling, than this is from acid comming up from the stomach. She needs a BREAT TEST for H. pylori bacteria, which most commonly cause the gastritis, which causes this acid reflux.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.